# SDR FDEA201109284176

- Difficulty date: September 28, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 45,229 hours, 19,989 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUSH DOUBLER REPAIR ON L/E OF D-NOSE SKIN CHAFED AT TRACK NR 1.   REPAIRED IAW EA6-5741-103419
